Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 34, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    April 15, 2024
    Page range: 58-60
  • April 15, 2024
    Gleb A. Isaev
    Page range: 61-69
  • Requires Authentication Unlicensed
    Licensed
    On the approximation of high-order binary Markov chains by parsimonious models
    April 15, 2024
    Yuriy S. Kharin, Valeriy A. Voloshko
    Page range: 71-87
  • April 15, 2024
    Sergey A. Korneev
    Page range: 89-101
  • April 15, 2024
    Sergei A. Lozhkin, Vadim S. Zizov
    Page range: 103-115
  • Requires Authentication Unlicensed
    Licensed
    Inverse homomorphisms of finite groups
    April 15, 2024
    Igor G. Shaposhnikov
    Page range: 117-120

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/34/2/html
Scroll to top button